Flare causing a period

Hi guys, have any of you found that a flare can cause an early period? i only came off 10 days ago then i had a huge flare up and randomly started again. it used to happen before i started the pop pill and that was months ago so its strange that its happened again. had alot of stress since im getting married in 19 days and thought all that mixed with a flare could of caused it? any advice? infooo or anything will be appreciated x

18 Replies

oldestnewest
  • I believe the oestrogen causes the flair ! When ever I ovulate I flair and then again when I come on .... And yes cycles can be shorter , but I think you will find it's hormones that are the trigger and not the other way around .

    Stay well

    JJ x

  • You should see your GP if you are bleeding too often/too much. It could be trichomoniasis or something more serious.

    BTW Oestrogen is linked to lupus flares definitely but it is as JJ says - not the flare causing the bleeding, but your hormonal cycle causing the flare.

  • O dear it must b awful. I have lupus and I haven't had proper for the last eight years. Hope you get it sorted.

  • I cant have that lol that's an std :/ iv had the same partner for nearly 6 years lol plus i don't have any of the symptoms xx

  • Are you sure your partner is faithful? (Sorry - but).

  • 100000% he works then comes home and cuddles with me, he never goes on nights out and he loves me and our son too much to do that to us

  • When we first got together years ago he kissed another girl and told me straight away, hes not the type of lad to stray and especially not the type to lie. Honestly its not possible

  • I'm sorry. I really shouldn't have mentioned it. Sher is completely right.

  • Its ok, we all say stupid things

  • Thanks ladies :) I'm gunna wait and see if it tapers off, iv told my rheumy before that i get irregular periods and she didn't seem to wanna pursue it :/ it just caught me off guard really. Iv told my fella if its still happening in a few days (when i would normally have finished) I'm going to my gp xx

  • Personally, I would've suggested PCOS, Endometriosis etc b4 even suggesting an STD or that a partner is unfaithful. What if the person asking the question suffered with paranoia or insecurities? A comment like that is a little inappropriate I feel & should have been sent in a PM in any case.

    Loubie, my periods r mental, I used 2 bleed & bleed with literally 3 days between periods or I go 2 the other extreme of not seeing anything 4 months. I have endo & PCOS although the medics believe these aren't the cause, but that they do CONTRIBUTE 2 the problems, along with the lupus & meds etc. I take the minipill 2 regulate them, which it tends 2 do, only giving me a blip every now & again. I'm not saying that the pill is the way 4ward 4 EVERY1 but it was the solution in my case, the lesser of 2 evils if u like x

  • Yes you are right and I'm sorry. I have a very big mouth sometimes.

  • I thought it could be the pill mixed with stress from wedding planning ect, it used to happen before i started the pill and ov been coming on a week late every month since then, maybe i got backed up and my body wasn't getting rid of it all? My first reaction was miscarriage but it doesn't feel like one so iv ruled that out, from experience they are very painful and this isn't too bad. What's pcos? Xx

  • Polycystic ovaries honey nhs.uk/Conditions/Polycysti...

  • or u're hormones could just b going a bit mental babes. They never DID give me a definite answer 4 why mine went so mental & I can't even put it down 2 the lupus being a sod at the time either because as u know Loubie, I went 4 16 years without having a significant flare :/ x

  • I think my hormones are just having a frob tbh, iv no other symptoms (except the ones i already had) and iv been under an immense amount of stress as you know. Its just played on my mind and i thought some other people may of experienced it. Hormonal loubie stressing over nothing :P x

  • I've been on the pop pill for nearly 4 years and it stopped my periods completely until this year. I had a period in January, then in may and then literally every other week since September. Doctor changed my pill from cerazette to micronor thinking it may help. It hasn't and I've since read the leaflet and it says don't take micronor if you have lupus so I'm now waiting on an appointment to see what can be done now.

    I know this won't help you but a very interesting post. Given me food for thought.

  • I'm on micronor so it may help me more than you think :) i couldn't take cerazette coz i gained loads of weight (from an 8 to a 14) and iv never been able to shift it, got down to a 10-12 but i balloon up every week. Think i may have to discuss it with my rheumy ^.^ thanks hunnii xx

You may also like...